# SDR RAIA980504

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003365944
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7134 - STL - EFIS HEADING COMPARATOR CAPTION ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED LEFT AHRS COMPUTER. (M)
